Skip to Main content Skip to Navigation
Journal articles

Transfers in the gravity equation

Document type :
Journal articles
Complete list of metadata

https://hal-univ-orleans.archives-ouvertes.fr/hal-03676623
Contributor : Mélie HENAULT Connect in order to contact the contributor
Submitted on : Tuesday, May 24, 2022 - 10:40:34 AM
Last modification on : Wednesday, May 25, 2022 - 3:34:21 AM

Links full text

Identifiers

Collections

Citation

Hendrik Kruse, Inmaculada Martínez‐zarzoso. Transfers in the gravity equation. Canadian Journal of Economics / Revue Canadienne d'Économique, Wiley, 2021, 54 (1), pp.410-442. ⟨10.1111/caje.12500⟩. ⟨hal-03676623⟩

Share

Metrics

Record views

2